# SDR SWIA200617646

- Difficulty date: December 21, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 19,146 hours, 27,527 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PRODUCES OVERHEATED ODOR.  SECURED WIRE TO RIGHT PACK SWITCH "LOW".  OPS CHECKED GOOD.
